Injective Locales Over Perfect Embeddings and Algebras of the Upper Powerlocale Monad

Research output: Contribution to journalArticle

Standard

Injective Locales Over Perfect Embeddings and Algebras of the Upper Powerlocale Monad. / Escardo, Martin.

In: Applied General Topology, Vol. 4, No. 1, 01.01.2003, p. 193-200.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{fb66728ed2bd4800b8ad86cdd0a85dfc,
title = "Injective Locales Over Perfect Embeddings and Algebras of the Upper Powerlocale Monad",
author = "Martin Escardo",
year = "2003",
month = jan,
day = "1",
doi = "10.4995/agt.2003.2018",
language = "English",
volume = "4",
pages = "193--200",
journal = "Applied General Topology",
issn = "1576-9402",
publisher = "Universidad Politecnica de Valencia.",
number = "1",

}

RIS

TY - JOUR

T1 - Injective Locales Over Perfect Embeddings and Algebras of the Upper Powerlocale Monad

AU - Escardo, Martin

PY - 2003/1/1

Y1 - 2003/1/1

U2 - 10.4995/agt.2003.2018

DO - 10.4995/agt.2003.2018

M3 - Article

VL - 4

SP - 193

EP - 200

JO - Applied General Topology

JF - Applied General Topology

SN - 1576-9402

IS - 1

ER -